# SDR SWAA2022053110250

- Difficulty date: May 3, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 52,927 hours, 31,715 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Condition: Broken
- Location: Rh Eng
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SUPPORT BRACKET LOC. FAN CASE AT 6 OCLOCK ON ENGINE 2 2022-228510 / [01] REPLACED SUPPORT BRACKET LOC. FAN CASE AT 6 OCLOCK ON ENGINE 2 I.A.W B737-700 SRM 51-40-02. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED SUPPORT BRACKET LOC. FAN CASE AT 6 OCLOCK ON ENGINE 2 I.A.W B737-700 SRM 51-40-02. SEE INDIVIDUAL SIGN OFF BELOW
